Severe rosacea in a patient on infliximab for ulcerative colitis: pathophysiological considerations (Journal article)

Kosmidou, M./ Gaitanis, G./ Nomikos, K./ Zioga, A./ Katsanos, K./ Bassukas, I. D./ Tsianos, E.


Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Anti-Inflammatory Agents/*adverse effects,Antibodies, Monoclonal/*adverse effects,Biopsy,Colitis, Ulcerative/*drug therapy,Dermatologic Agents/therapeutic use,Doxycycline/therapeutic use,Drug Therapy, Combination,Gastrointestinal Agents/*adverse effects,Humans,Male,Middle Aged,Propranolol/therapeutic use,Rosacea/*chemically induced/drug therapy/pathology,Severity of Illness Index,Treatment Outcome
URI: http://olympias.lib.uoi.gr/jspui/handle/123456789/18318
ISSN: 1651-2057
Link: http://www.ncbi.nlm.nih.gov/pubmed/19734983
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Bassukas-2009-severe rosacea in.pdf846.19 kBAdobe PDFView/Open



 Please use this identifier to cite or link to this item:
http://olympias.lib.uoi.gr/jspui/handle/123456789/18318
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.